Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 72, NWS Green Bay, WI

October 9, 2017

NWS Green Bay, WI issued this small craft advisory at Oct 9, 2017, 3:33 PM CDT. It took effect at Oct 10, 2017, 11:00 AM CDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2017, 3:33 PM CDT (20:33 UTC)
In effect from
Oct 10, 2017, 11:00 AM CDT
Expired
Oct 12, 2017, 12:00 AM CDT
In force
37 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

298 
WHUS73 KGRB 092033
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CDT MON OCT 9 2017

LMZ542-543-100445-
/O.NEW.KGRB.SC.Y.0072.171010T1600Z-171011T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
333 PM CDT MON OCT 9 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 4 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 4 AM CDT
WEDNESDAY. 

* WINDS...NORTHEAST INCREASING TO 15 TO 25 KTS BY EARLY TUESDAY  
  AFTERNOON.

* WAVES...BUILDING TO 4 TO 6 FT TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
10 follow-up statements
472 
WHUS73 KGRB 100246
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
946 PM CDT MON OCT 9 2017

LMZ542-543-101100-
/O.CON.KGRB.SC.Y.0072.171010T1600Z-171011T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
946 PM CDT MON OCT 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TUESDAY TO
4 AM CDT WEDNESDAY...

* WINDS...NORTHEAST INCREASING TO 15 TO 25 KTS BY EARLY TUESDAY 
  AFTERNOON. 

* WAVES...BUILDING TO 4 TO 6 FT TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
585 
WHUS73 KGRB 100830
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 AM CDT TUE OCT 10 2017

LMZ542-543-101630-
/O.CON.KGRB.SC.Y.0072.171010T1600Z-171011T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
330 AM CDT TUE OCT 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 4 AM CDT WEDNESDAY...

* WINDS...NORTHEAST INCREASING TO 15 TO 25 KTS BY MIDDAY. 

* WAVES...3 TO 5 FT THIS AFTERNOON...BUILDING TO 4 TO 7 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
359 
WHUS73 KGRB 101452
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
952 AM CDT TUE OCT 10 2017

LMZ542-543-102300-
/O.CON.KGRB.SC.Y.0072.171010T1600Z-171011T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
952 AM CDT TUE OCT 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET THIS AFTERNOON...BUILDING TO 4 TO 6 FEET 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
278 
WHUS73 KGRB 102033
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CDT TUE OCT 10 2017

LMZ542-543-110445-
/O.EXT.KGRB.SC.Y.0072.000000T0000Z-171011T1700Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
333 PM CDT TUE OCT 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CDT WEDNESDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS
  POSSIBLE TONIGHT.

* WAVES...BUILDING TO 4 TO 6 FEET LATE THIS EVENING AND OVERNIGHT,
  CONTINUING THROUGH WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
528 
WHUS73 KGRB 110225
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
925 PM CDT TUE OCT 10 2017

LMZ542-543-111030-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-171011T1700Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
925 PM CDT TUE OCT 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT
WEDNESDAY...

* WINDS...NORTHEAST 15 TO 25 KNOTS.

* WAVES...BUILDING TO 4 TO 6 FEET LATE THIS EVENING AND 
  OVERNIGHT, CONTINUING THROUGH WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
317 
WHUS73 KGRB 110834
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
334 AM CDT WED OCT 11 2017

LMZ541-111645-
/O.EXB.KGRB.SC.Y.0072.000000T0000Z-171012T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
334 AM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

* WINDS...NORTHEAST 15 TO 25 KNOTS BECOMING EAST.

* WAVES...3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-111645-
/O.EXT.KGRB.SC.Y.0072.000000T0000Z-171012T0000Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
334 AM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 25 KNOTS.

* WAVES...4 TO 7 FEET...DIMINISHING TO 3 TO 5 FEET THIS AFTERNOON.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
783 
WHUS73 KGRB 111504
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1004 AM CDT WED OCT 11 2017

LMZ542-543-112315-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-171012T0000Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1004 AM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 25 KNOTS.

* WAVES...4 TO 6 FEET...SUBSIDING TO 3 TO 5 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-112315-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-171012T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1004 AM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...EAST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
579 
WHUS73 KGRB 112036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT WED OCT 11 2017

LMZ542-543-120000-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-171012T0000Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
336 PM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTHEAST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541-120445-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-171012T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
336 PM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...EAST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
040 
WHUS73 KGRB 112358
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT WED OCT 11 2017

LMZ542-543-120100-
/O.EXP.KGRB.SC.Y.0072.000000T0000Z-171012T0000Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
658 PM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

WAVES AND WINDS HAVE SUBSIDED.

$$

LMZ541-120500-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-171012T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
658 PM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...EAST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
762 
WHUS73 KGRB 120153
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
853 PM CDT WED OCT 11 2017

LMZ541-120500-
/O.CON.KGRB.SC.Y.0072.000000T0000Z-171012T0500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
853 PM CDT WED OCT 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS...EAST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 2:22 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Oct 9, 2:22 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
222 PM CDT Mon Oct 9 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Tuesday
Issued at 219 PM CDT Mon Oct 9 2017

The latest RAP analysis and satellite/radar imagery show a dry cold
front over southeast Wisconsin. A broken band of clouds exists
behind the front over the southern Fox Valley and northeast WI.
More widespread mid-level cloud cover resides upstream over
northwest Wisconsin and Minnesota, behind a secondary cold front.
Temps are currently in the 40s behind the secondary boundary,
while mainly in the 60s ahead of it. As this front sags into the
area late tonight, forecast concerns center mainly around temps.

Tonight...The trailing cold front will slide across north-central
Wisconsin. Area of mid clouds and a northwest wind will likely
hold up temps for the evening, but then should see clearing skies
and calming winds occur overnight. With the incoming cold airmass,
temps are projected to fall into the low to mid 30s over north-
central WI, so will issue a frost advisory. Over northeast WI,
some clouds will likely persist into early this evening, before
partially clearing arrives. Low temps falling into the mid to
upper 40s over eastern WI.

Tuesday...As a storm system moves across the central Plains, will
see clouds on the increase from late morning through the afternoon
after a mostly sunny/partly cloudy start. Dry air will erode
precip as it tries to move northeast ahead of the system, but left
a slight chance in the forecast from southern Wood to southern
Winnebago counties. Cooler high temps in the mid 50s to near 60.

.LONG TERM...Tuesday Night Through Monday
Issued at 219 PM CDT Mon Oct 9 2017

The main forecast concerns will be precipitation chances for
the middle of the week and next weekend.

High pressure and a very dry air mass will reside over the
northern Great Lakes on Tuesday night. Farther south, an upper
level low is expected to track toward southern Lake Michigan,
and gradually weaken as it approaches. A tight moisture gradient
will reside across the region, with PWATS around 0.25 inch over
far northern WI, but increasing to 1 inch over parts of central
and east central WI. Models are still struggling with how far
north to bring precipitation Tuesday night into Wednesday morning,
but northeast winds should draw enough dry Canadian air into the
region to confine any significant rain to our far southern
counties. Across north central and far northeast WI, relatively
clear skies, light winds and the very dry air mass will support
cool temperatures, with lows in the middle 20s to lower 30s at
the typical cold spots. Would expect another widespread frost or
freeze there, but since frost/freeze headlines will be suspended
over northern WI after tomorrow, this should be a low impact event
with no headlines.

Expect a period of quiet weather from Wednesday afternoon through
Thursday night, along with near normal temperatures. Precipitation
will return Friday into Friday night, as post-frontal rains
develop in the wake of a cold frontal passage. The rain will be
supported by upper divergence in the RRQ of a 160 knot jet. POPs
have been increased significantly through this period.

Models are exhibiting timing issues with the weekend system,
with the GFS bringing the surface wave up the front Saturday into
Saturday night, while the ECMWF is about 12 hours slower. Both
models do agree that the system will track a bit farther southeast
than they have shown the past couple days, which would focus the
more significant rain over our southeast counties and push the
main threat of thunderstorms south of the forecast area. Will stay
close to the preferred model blend, at least until the models get
a better handle on the timing and track of the surface low. This
system has fairly potent dynamics and abundant moisture, so heavy
rainfall remains possible, especially over our southeast counties.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1144 AM CDT Mon Oct 9 2017

Area of ifr stratus is dropping south of OSH and MTW at midday.
Other scattered clouds will pass over northern WI this afternoon,
but should remain vfr. Thereafter, will see scattered to broken
mid clouds move through the rest of the taf period. Overcast
conditions should not arrive until Tuesday afternoon.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Frost Advisory from midnight tonight to 8 AM CDT Tuesday for
WIZ005-010>012-018-019.
&&

SHORT TERM.....MPC
LONG TERM......Kieckbusch
AVIATION.......MPC
Hazardous weather outlook, Oct 9, 3:21 PM CDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
321 PM CDT Mon Oct 9 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
321 PM CDT Mon Oct 9 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Areas of frost will likely develop across north-central Wisconsin
late tonight. A frost advisory is in effect.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-102030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
321 PM CDT Mon Oct 9 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Gusty northeast winds are expected to produce waves that are
hazardous to small craft from late Tuesday morning through late
Tuesday night.

Conditions hazardous to small craft will be possible Saturday into
Sunday.

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 2:28 PM CDTFrost AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Oneida, Vilas18 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.